Translator Disclaimer
15 May 2004 Infinitely generated Veech groups
Pascal Hubert, Thomas A. Schmidt
Duke Math. J. 123(1): 49-69 (15 May 2004). DOI: 10.1215/S0012-7094-04-12312-8

Abstract

We give a positive response to a question of W. Veech: Infinitely generated Veech groups do exist.

Citation

Download Citation

Pascal Hubert. Thomas A. Schmidt. "Infinitely generated Veech groups." Duke Math. J. 123 (1) 49 - 69, 15 May 2004. https://doi.org/10.1215/S0012-7094-04-12312-8

Information

Published: 15 May 2004
First available in Project Euclid: 13 May 2004

zbMATH: 1056.30044
MathSciNet: MR2060022
Digital Object Identifier: 10.1215/S0012-7094-04-12312-8

Subjects:
Primary: 30G15 30F30

Rights: Copyright © 2004 Duke University Press

JOURNAL ARTICLE
21 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.123 • No. 1 • 15 May 2004
Back to Top